In this paper we prove a categorification of the Grothendieck-Riemann-Roch theorem. Our result implies in particular a Grothendieck-Riemann-Roch theorem for Toen and Vezzosi's secondary Chern character. As a main application, we establish a comparison between the Toen-Vezzosi Chern character and the classical Chern character, and show that the categorified Chern character recovers the classical de Rham realization.

The categorified Grothendieck-Riemann-Roch theorem / Hoyois, M.; Safronov, P.; Scherotzke, S.; Sibilla, N.. - In: COMPOSITIO MATHEMATICA. - ISSN 0010-437X. - 157:1(2021), pp. 154-214. [10.1112/S0010437X20007642]

The categorified Grothendieck-Riemann-Roch theorem

Sibilla, N.
2021

Abstract

In this paper we prove a categorification of the Grothendieck-Riemann-Roch theorem. Our result implies in particular a Grothendieck-Riemann-Roch theorem for Toen and Vezzosi's secondary Chern character. As a main application, we establish a comparison between the Toen-Vezzosi Chern character and the classical Chern character, and show that the categorified Chern character recovers the classical de Rham realization.
157
1
154
214
https://arxiv.org/abs/1804.00879
Hoyois, M.; Safronov, P.; Scherotzke, S.; Sibilla, N.
File in questo prodotto:
File Dimensione Formato  
grr.pdf

non disponibili

Descrizione: versione finale
Tipologia: Documento in Pre-print
Licenza: Copyright dell'editore
Dimensione 611.87 kB
Formato Adobe PDF
611.87 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/128270
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact